# SDR HEEA083560

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,197 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 206011100105
- Part serial: A2359
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLINGING GREASE FROM OUTBOARD SEAL WHITE GRIP. REPLACED HUB ASSY.
